MathSciNet Relay Station
MathSciNet bibliographic data
MR991966 (91a:58003) 58A10
Meziani, A. On the integrals of a singular real analytic differential form in ${\bf R}\sp n$. Trans. Amer. Math. Soc. 321 (1990), no. 2, 583–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement